# SDR AALA202504017570

- Difficulty date: February 11, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 58,259 hours, 40,205 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: D5337062220600
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION ON MAIN LANDING DOOR HINGE FITTING AFT FACE AT WEB RADIUS LEFT SIDE, CRACK L=0.187. MAINTENANCE PERFORMED PERMANENT REPAIR (PART REPLACEMENT ENTIRE) ON FWD HINGE FITTING OF MAIN LANDING DOOR   LOC. FR42 AT LEVEL STR 41 LH SIDE IAW EA362764 AND DWG R53370500 REV. F.
